# SDR WTAA950148

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2Y6A6PZ722
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SFO - LEFT MLG 'A' AND 'B' SYSTEM INTRANSIT LIGHTS ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT. MAINTENANCE ADJUSTED LEFT MLG 'A' AND 'B' SYSTEM DOWNLOCK PROXIMITY SENSORS.  LANDING GEAR POSITION INDICATIONS NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (X)
